Orudis ® ( ketoprofen) capsules contain 25 mg, 50 mg, or 75 mg of ketoprofen for oral administration. EMedicineHealth does not provide medical advice, diagnosis or treatment. Includes indications, proper use, special instructions, precautions, and possible side effects. Ketoprofen, ( RSbenzoylphenyl) - propionic acid ( chemical formula C 16 H 14 O 3) is one of the propionic acid class of nonsteroidal anti- inflammatory drugs ( NSAID) with analgesic and antipyretic effects. It acts by inhibiting the body' s production of prostaglandin. This medicine does not cure arthritis and will help you only as long as you continue to take it. Ketoprofen is a nonsteroidal anti- inflammatory drug ( NSAID). Ketoprofen gel produces plasma levels that are about 60% lower than those experienced after a single oral dose of ketoprofen. The inactive ingredients present are D& C Yellow 10, FD& C Blue 1, FD& C Yellow 6, gelatin, lactose, magnesium stearate, and titanium dioxide. Ketoprofen works by reducing hormones that cause inflammation and pain in the body. Ketoprofen is metabolised by the liver and excreted by the kidneys and, as such, it is dialyzable. Nonprescription ketoprofen is used to relieve minor aches and pain from headaches, menstrual periods, toothaches, the common cold,. Ketoprofen is used to relieve pain from various conditions. It also reduces pain, swelling, and joint stiffness from arthritis. Prescription ketoprofen capsules are also used to relieve pain, including menstrual pain ( pain that occurs before or during a menstrual period). Jan 01, · Ketoprofen is a nonsteroidal anti- inflammatory drug ( NSAID) used to treat mild to moderate pain, and helps to relieve symptoms of arthritis ( osteoarthritis and rheumatoid arthritis), such as inflammation, swelling, stiffness, and joint pain.
Ketoprofen may also cause stomach or intestinal bleeding, which can be fatal. These conditions can occur without warning while you are using ketoprofen, especially in older adults. Easy- to- read patient leaflet for Ketoprofen Capsules. The main metabolite of ketoprofen is the. This medication is a nonsteroidal anti- inflammatory drug ( NSAID). Ketoprofen din osteocondroză.
Ketoprofen ( Nexcede, Orudis, Oruvail, Actron brands have been discontinued) is a NSAID prescribed to treat inflammation and pain caused by menstrual cramps, types of arthritis like rheumatoid arthritis and osteoarthritis, and other causes of mild to moderate pain.